# SDR HALA2018062600309

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 23,730 hours, 3,725 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 33324090001
- Part serial: 02492
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING #02 WHEEL ASSY FOR REPLACEMENT FOUND NR 02 BRAKES DAMAGED AND MISSING MULTIPLE RIVETS AND BRACKETS.  R&R NR 02 BRAKE ASSY PER AMM 32-42. OPS AND LEAK CHECKS GOOD. OK FOR SVC.
